Archive for Rational Mechanics and Analysis

, Volume 88, Issue 4, pp 347–357

Geometric characterization of hyperelastic uniformity

Authors

  • Marek Elżanowski
    • Department of Mechanical EngineeringThe University of Calgary
  • Marcelo Epstein
    • Department of Mechanical EngineeringThe University of Calgary
Article

DOI: 10.1007/BF00250871

Cite this article as:
Elżanowski, M. & Epstein, M. Arch. Rational Mech. Anal. (1985) 88: 347. doi:10.1007/BF00250871

Copyright information

© Springer-Verlag 1985